Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
justme8966

Spots on Arm/Shoulder - Should I go back on Accutane?

Recommended Posts

Hey!

I was on Accutane for 5 month and got rid of my facial acne. Now I only have spots (kind of purple) on my upper arms/shoulder and a little bit of back.

I really want to get rid of those, so I am considering going back on Accutane, I still have pills for 2 month left. Do you guys think it will work when I take 2 pills a week or every other day 1 or something like that on a low does (20mg) to get rid of those and not have any side effects?

Please let me know what you think!

Thx

Nick

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×